Manganese toxicity may lead to a levodopa-resistant akinetic-rigid syndrome. Pathological changes occur mostly in the pallidium and stratium. We report seven patients with a new form of chronic manganese toxicity due to long-term intravenous use of a solution consisting of ephedrine, acetylsalicylic acid and potassium permanganate as a psycho-stimulant, popularly known as "Russian Cocktail". The age of the patients ranged between 19 and 31 years, and the duration of substance abuse was between nine and 106 months. The onset of symptoms from first use ranged seven to 35 months. The initial symptom was impaired speech followed by gait disturbance and bradykinesia. In addition to these symptoms, choreic movements, ataxia presenting as backward falls and dystonia were also seen. Serum and urine samples revealed high levels of manganese. Hyperintense lesions on T1-weighted magnetic resonance imaging were seen in bilateral basal ganglia and brainstem, dentate nuclei, features consistent with manganese intoxication. Manganese toxicity, which may cause a distinctive irreversible neurodegenerative disorder, can be seen frequently with "Russian Cocktail" abuse, a substance which can be accessed very easily and at a low cost.